# SDR 07FDEA01430

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FINDINGS ON BOTTOM SKIN PANEL NR 1 AND NR 2, RT WING, RIB 17-27.  REPAIR PERFORMED BY BLEND OUT AND OVERSIZING FASTENER HOLE RIB 28A-29 IAW EA 6-5720-103284 AND RAS/BAE/1003245/2006 ISSUE "A".
